Resultats globals: 5 registres trobats en 0.02 segons.
Articles, 5 registres trobats
Articles 5 registres trobats  
1.
13 p, 1.9 MB Liouvillian first integrals for quadratic systems with an integrable saddle / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide explicit expressions for the Liouvillian first integrals of the quadratic polynomial differential systems having an integrable saddle.
2015 - 10.1216/RMJ-2015-45-6-1765
The Rocky Mountain Journal of Mathematics, Vol. 45 Núm. 6 (2015) , p. 1765-1779  
2.
21 p, 642.5 KB Phase portraits of quadratic Lotka-Volterra systems with a Darboux invariant in the Poincaré disc / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the global phase portraits in the Poincaré disc of all the planar Lotka–Volterra quadratic polynomial differential systems having a Darboux invariant.
2014 - 10.1142/S0219199713500417
Communications in contemporaray mathematics, Vol. 16 Núm. 6 (2014) , p. 1350041 (23 pages)  
3.
29 p, 2.3 MB On the number of invariant conics for the polynomial vector fields defined on quadrics / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
The quadrics here considered are the nine real quadrics: parabolic cylinder, elliptic cylinder, hyperbolic cylinder, cone, hyperboloid of one sheet, hyperbolic paraboloid, elliptic paraboloid, ellipsoid and hyperboloid of two sheets. [...]
2013 - 10.1016/j.bulsci.2013.04.003
Bulletin des Sciences Mathematiques, Vol. 137 (2013) , p. 746-774  
4.
11 p, 467.1 KB Rational first integrals for polynomial vector fields on algebraic hypersurfaces of R^N 1 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Using sophisticated techniques of Algebraic Geometry Jouanolou in 1979 showed that if the number of invariant algebraic hypersurfaces of a polynomial vector field in Rn of degree m is at least n+m−1 n+ n, then the vector field has a rational first integral. [...]
2012 - 10.1142/S0218127412502707
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 11 (2012) , p. 1250270 (11 pages)  
5.
12 p, 1.9 MB On the number of n-dimensional invariant spheres in polynomail vector fields of C^n 1. / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study in C n+1 the polynomial vector fields X = n +1 ∑ i=1 Pi(x1, . . . , xn+1) ∂/ ∂xi with n ≥ 1 . Let mi be the degree of the polynomial Pi . We call (m1, . . . , mn+1) the degree of X . [...]
2011
Journal of Applied Analysis and Computation, Vol. 1 Núm. 2 (2011) , p. 173-182  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.